# SDR IPXA2019012838374

- Difficulty date: January 22, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC05531
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING O/B FLAP I/B FIXED FAIRING LOWER T BEAM IS CRACKED. REMOVED AND REPLACED LT WING O/B FLAP I/B FIXED FAIRING LOWER BEAM IAW SRM 51-35-01. (MINOR)
